advertisement
 

  Back to Ask the Diabetes Team Thyroid

Thyroid from 1999

  1. My 5 year was diagnosed 2 years ago. At his recent physical, my child's thyroid was enlarged. (25 Dec 1999)
  2. Has anyone experienced significant loss of appetite or general tiredness after taking insulin? (25 Dec 1999)
  3. I am a 30 year woman diagnosed with hypothyroidism and suddenly I found my glucose level has increased. (11 Nov 1999)
  4. After starting thyroid therapy, his blood sugars became high immediately after meals and low before the next meal. (3 Sep 1999)
  5. My daughter was diagnosed with an underactive thyroid 2 months ago and since then has suffered from very high glucose readings. (11 Aug 1999)
  6. Does the medication for blood sugar control become ineffective because of hypothyroidism? (24 Jul 1999)
  7. My son has had diabetes for three years. He was recently diagnosed with hypothyroidism. (27 Jun 1999)
  8. Is it recommended that children with Type 1 and an elevated thyroid antibody level begin thyroid treatment immediately? (4 Jun 1999)
  9. I checked my blood sugar and it was only 65. Should I be concerned and have this checked out? (28 May 1999)
  10. My daughter has had diabetes for 12 years and takes thyroid hormones. She has since gone into what seems to be a form of depression. (14 May 1999)
  11. Sometimes my feet get cold and fall asleep even though the weather is warm outside. Should I be worried? (13 May 1999)
  12. Our 7 year old daughter was diagnosed about two years ago. In December we found her on the floor one morning unconscious. (14 Apr 1999)
  13. Two years ago my daughter was diagnosed with Type 1 diabetes. Today I was told she has hyperthyroidism. (27 Feb 1999)

[ Topical Index | Current Thyroid Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 ]



                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.